# SDR HALA2022011200011

- Difficulty date: January 10, 2022
- Submitted: January 12, 2022
- Operation: Air carrier
- Aircraft: N205HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08092
- Aircraft time: 9,467 hours, 1,981 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: O-Ring
- Condition: Defective
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - DURING BLOCK IN NOTICE #2 ENG DRAIN MAST LEAKING FUEL  FROM PYLON FUEL PORT. // REMOVED G36-5812-501 AND UNCLOGGED PYLON TUBE ASSY. FUEL LEAK STOPPED BUT FURTHER TROUBLE SHOOTING REQUIRED. 21996. 01/08/22 CONT TO LOG 861518-1. CAPPED DRAIN UNION FROM DRAIN FUEL UNIT. RAN THE ENG#2 FOR 5 MIN. NO FUEL NOTED ON DRAIN LINE TO MAST. AFTER FURTHER TROUBLESHOOTING FOUND SLOW STATIC LEAK OF FUEL FROM UPPER MAIN FUEL FEED LINE. 18439 01/09/2022 REQUIRES FURTHER TROUBLE SHOOTING. CONT TO LOGPAGE 861518-2. PERFORMED REPLACEMENT OF "O" RINGS OF THE FUEL FEED PIPE CONNECTORS PER AMM 28-20-00. UP TO STEPS 4.B(1)(E). AS 17605 1/9/22. CONTINUED REPLACEMENT OF O-RINGS UP TO 4.E. 21996 01/10/22 PENDING FUEL SHROUD DRAIN INSTALLATION. AND LEAK CHECK. CONTINUE FROM LP 861518-2. CONTINUED INSTALL REF A321 AMM 28-20-00. LEAK CHECK GOOD. NO DEFECTS NOTED. OK FOR SVC
